# SDR DL72W953667

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wires
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FLOOR ESCAPE PATH LIGHTS INOP AT ROWS 11 TO 20.  FOUND BROKEN WIRE IN TRACK, SPLICED WIRE AND OPERATION NORMAL.
